MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8781
Medical Device Problem Codes Bent (1059); Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a foreign healthcare provider (hcp) via a manufacturers representative regarding a patient who was receiving an unknown drug via an implantable pump.It was reported that when the pump catheter and spinal catheter were being connected with the catheter connector, they couldnt be connected.The metal on the part that the catheter is inserted into was bent.The hcp had seen this problem before, and because it happened again, it was commented that this seemed to be happening a lot.The accessory kit was opened and the connection was able to be done without any problems using the connector inside the kit.There were no reported symptoms.
 
Additional Manufacturer Narrative
Analysis of the catheter, model# 8781, serial# (b)(4), found the distal side of the pin connector to be bent after removing the collet.There was no damage to the collet, lock tab, or detent tabs.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6089787
Report Number3007566237-2016-03986
Device Sequence Number19116632
Product Code LKK
UDI-Device Identifier00613994555601
UDI-Public00613994555601
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model Number8781
Device Catalogue Number8781
Device Lot NumberN627462002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2016
Initial Date Received by Manufacturer 10/19/2016
Supplement Date Received by ManufacturerNot provided
Not provided
12/07/2016
Initial Report FDA Received Date11/09/2016
Supplement Report FDA Received Date12/07/2016
12/08/2016
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1